# SDR MWEA070279

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 13,213 hours, 7,185 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2530127
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED NR 3 OVEN MADE A STRANGE SOUND WHEN TURNED ON, FOLLOWED BY A ELECTRICAL SMELL.  REMOVED AND REPLACED NR 3 OVEN.
